# SDR 05FDEA04221

- Difficulty date: December 11, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- Aircraft time: 45,039 hours, 6,353 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Unknown
- Condition: Unknown
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TO CARRY OUT TRIMMING OF LEFT HAND AFT CHORD TO FACILITATE LEFT HAND NR 35 BORE CLEANING ACCESS.  REPAIRED AS PER FEDEX EA 1-5510-94569.
